Aa
Aa
A
A
A
Close
Avatar universal

Fluctuating cortisol

My morning saliva cortisol is 47, then plumments for the 11 am reading to zero. I take Seriphos at night and then adrenal supplement during the day. Can high am cortisol make you "shakey" and nauseous?
4 Responses
Sort by: Helpful Oldest Newest
97953 tn?1440865392
MEDICAL PROFESSIONAL
Possibly, I don't use the saliva tests for cortisol with the exception of late-night salivary cortisol to screen for Cushings.  Reactive hypoglycemia tendency for low blood sugar) is a more common cause of shaky/nausea.
Helpful - 0
Avatar universal
I checked my morning blood sugar...it ranges from 82-90.
Helpful - 0
97953 tn?1440865392
MEDICAL PROFESSIONAL
the level in the am does not matter -- it's the drop after a meal -- usually within 1-2 hours
Helpful - 0
Avatar universal
Thanks-I am shakey and nauseus when I wake up..it subsides after a few hours. That's why I wondered if high morning cortisol could cause this.
Helpful - 0

You are reading content posted in the Thyroid Cancer / Nodules & Hyperthyroidism Forum

Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.